# SDR IXXA2022082601

- Difficulty date: August 26, 2022
- Submitted: August 26, 2022
- Operation: Air carrier
- Aircraft: N313AZ
- Make and model: Boeing 767-300
- Aircraft serial: 24930
- Aircraft time: 98,584 hours, 31,746 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Attach Bracket
- Part number: 313T336085
- Part serial: NSN
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 PYLON OUTBOARD ATTACH BRACKET FOR FAIRING CRACKED.
